# SDR SIMA1812

- Difficulty date: June 29, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- System (JASC): 2611 · Smoke Detection
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4109 - APPROX 5000 FT, LAVATORY SMOKE ON EICAS, F/A VERIFIED SMOKE.  CAPTAIN COULD SEE SMOKE.  DECLARED EMERGENCY RETURN TO ORD, EVACUATED ON RUNWAY BEFORE CFR COULD ARRIVE.  SMOKE CLEARED EICAS MESSAGE WENT OUT.  NO SOURCE OF FIRE COULD BE FOUND BUT THERE WAS DEFINITELY SMOKE.  FOUND NR 1 ENGINE HAD OIL LEAK AND BAD FUEL NOZZLES.  REMOVED AND REPLACED NR 1 ENGINE IAW EMB MCM 055006-400-801-A.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
